Fourier Transforms of Some Finite Bivariate Orthogonal Polynomials
No Thumbnail Available
Date
2021
Journal Title
Journal ISSN
Volume Title
Publisher
Mdpi
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we first obtain the Fourier transforms of some finite bivariate orthogonal polynomials and then by using the Parseval identity, we introduce some new families of bivariate orthogonal functions.
Description
Güldoğan Lekesiz, Esra/0000-0001-7653-8745; Aktas, Rabia/0000-0002-7811-8610
Keywords
bivariate orthogonal functions, Fourier transform, parseval identity, hypergeometric functions
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
13
Issue
3